# SDR UIEA200400207

- Difficulty date: December 27, 2004
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Engine: Ge CF680C2*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 60B100285
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE PICKED UP ITEM.  CAPTAINS WINDSHIELD CRACKED (L1).  REPLACED L1 WINDSHIELD MM.  CHECKS OK.  (K)
